Illinois Journal of Mathematics

Connected subgroups of Lie groups

E. S. Thomas

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 31, Issue 4 (1987), 689-691.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256063578

Mathematical Reviews number (MathSciNet)
MR909791

Zentralblatt MATH identifier
0611.22005

Subjects
Primary: 22E15: General properties and structure of real Lie groups
Secondary: 04A30

Citation

Thomas, E. S. Connected subgroups of Lie groups. Illinois J. Math. 31 (1987), no. 4, 689--691. https://projecteuclid.org/euclid.ijm/1256063578


Export citation